Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Global generation of pluricanonical and adjoint linear series on smooth projective threefolds


Authors: Lawrence Ein and Robert Lazarsfeld
Journal: J. Amer. Math. Soc. 6 (1993), 875-903
MSC: Primary 14E30; Secondary 14C20, 14E35
MathSciNet review: 1207013
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BPV] W. Barth, C. Peters, and A. Van de Ven, Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 4, Springer-Verlag, Berlin, 1984. MR 749574
  • [Ben] X. Benveniste, Sur les variétés de dimension 3 de type général dont le diviseur canonique est numériquement positif, Math. Ann. 266 (1984), no. 4, 479–497 (French). MR 735529, 10.1007/BF01458541
  • [Bmb] E. Bombieri, Canonical models of surfaces of general type, Inst. Hautes Études Sci. Publ. Math. 42 (1973), 171–219. MR 0318163
  • [CKM] H. Clemens, J. Kollár, and S. Mori, Higher dimensional complex geometry, Astérisque 166 (1988).
  • [Dem] Jean-Pierre Demailly, A numerical criterion for very ample line bundles, J. Differential Geom. 37 (1993), no. 2, 323–374. MR 1205448
  • [EV] Hélène Esnault and Eckart Viehweg, Lectures on vanishing theorems, DMV Seminar, vol. 20, Birkhäuser Verlag, Basel, 1992. MR 1193913
  • [Fuj1] T. Fujita, contribution to Birational geometry of algebraic varieties: Open problems, from the 1988 Katata Syposium of the Taniguchi Foundation.
  • [Fuj2] Takao Fujita, On polarized manifolds whose adjoint bundles are not semipositive, Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, Amsterdam, 1987, pp. 167–178. MR 946238
  • [Fuj3] Takao Fujita, Classification theories of polarized varieties, London Mathematical Society Lecture Note Series, vol. 155, Cambridge University Press, Cambridge, 1990. MR 1162108
  • [Hrt] Robin Hartshorne, Generalized divisors on Gorenstein curves and a theorem of Noether, J. Math. Kyoto Univ. 26 (1986), no. 3, 375–386. MR 857224
  • [K] Yujiro Kawamata, On the finiteness of generators of a pluricanonical ring for a 3-fold of general type, Amer. J. Math. 106 (1984), no. 6, 1503–1512. MR 765589, 10.2307/2374403
  • [KMM] Yujiro Kawamata, Katsumi Matsuda, and Kenji Matsuki, Introduction to the minimal model problem, Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, Amsterdam, 1987, pp. 283–360. MR 946243
  • [Kmf] George R. Kempf, Varieties with rational singularities, The Lefschetz centennial conference, Part I (Mexico City, 1984) Contemp. Math., vol. 58, Amer. Math. Soc., Providence, RI, 1986, pp. 179–182. MR 860412, 10.1090/conm/058.1/860412
  • [Kod] Kunihiko Kodaira, Pluricanonical systems on algebraic surfaces of general type, J. Math. Soc. Japan 20 (1968), 170–192. MR 0224613
  • [Kol1] János Kollár, Vanishing theorems for cohomology groups, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985) Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., Providence, RI, 1987, pp. 233–243. MR 927959
  • [Kol2] -, Effective base point freeness, preprint.
  • [Kol3] J. Kollár et al., Flips and abundance for algebraic threefolds (to appear).
  • [Mat] Kenji Matsuki, On pluricanonical maps for 3-folds of general type, J. Math. Soc. Japan 38 (1986), no. 2, 339–359. MR 833207, 10.2969/jmsj/03820339
  • [Ogu] Keiji Oguiso, On polarized Calabi-Yau 3-folds, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 38 (1991), no. 2, 395–429. MR 1127089
  • [Rd] M. Reid, Projective morphisms according to Kawamata, unpublished manuscript, 1983.
  • [Rdr] Igor Reider, Vector bundles of rank 2 and linear systems on algebraic surfaces, Ann. of Math. (2) 127 (1988), no. 2, 309–316. MR 932299, 10.2307/2007055
  • [Sak1] Fumio Sakai, Weil divisors on normal surfaces, Duke Math. J. 51 (1984), no. 4, 877–887. MR 771385, 10.1215/S0012-7094-84-05138-X
  • [Sak2] -, Reider-Serano's method on normal surfaces, Algebraic Geometry: Proceedings, L'Aquila 1988, Lecture Notes in Math., vol. 1417, Springer-Verlag, New York, 1990, pp. 301-319.
  • [SS] Bernard Shiffman and Andrew John Sommese, Vanishing theorems on complex manifolds, Progress in Mathematics, vol. 56, Birkhäuser Boston, Inc., Boston, MA, 1985. MR 782484
  • [S] V. Shokurov, The non-vanishing theorem, Math. USSR-Izv. 19 (1985), 591-607.
  • [W1] P. M. H. Wilson, Towards birational classification of algebraic varieties, Bull. London Math. Soc. 19 (1987), no. 1, 1–48. MR 865038, 10.1112/blms/19.1.1
  • [W2] P. M. H. Wilson, Fano fourfolds of index greater than one, J. Reine Angew. Math. 379 (1987), 172–181. MR 903639, 10.1515/crll.1987.379.172

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14E30, 14C20, 14E35

Retrieve articles in all journals with MSC: 14E30, 14C20, 14E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1993-1207013-5
Article copyright: © Copyright 1993 American Mathematical Society